# SDR 2016F00172

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Unit
- Part number: 655281057
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE UNCONTROLABLE IN AUTO ALTITUDE, AND MANUAL. QRF FLIGHT RETURNING TO DEPARTURE.
